Artículo

Deviation of inverse square law based on Dunkl derivative: deformed Coulomb’s law

Kim, Y.; Chung, W. Sang; Hassanabadi.

Facultad de Ciencias, UNAM, publicado en Revista Mexicana de Física, y cosechado de Revistas UNAM

Licencia de uso

Procedencia del contenido

Entidad o dependencia
Facultad de Ciencias, UNAM
Revista
Repositorio
Contacto
Revistas UNAM. Dirección General de Publicaciones y Fomento Editorial, UNAM en revistas@unam.mx

Cita

Kim, Y., et al. (2020). Deviation of inverse square law based on Dunkl derivative: deformed Coulomb’s law. Revista Mexicana de Física; Vol 66, No 4 Jul-Aug: 411-417. Recuperado de https://repositorio.unam.mx/contenidos/4107723

Descripción del recurso

Autor(es)
Kim, Y.; Chung, W. Sang; Hassanabadi.
Tipo
Artículo de Investigación
Área del conocimiento
Físico Matemáticas y Ciencias de la Tierra
Título
Deviation of inverse square law based on Dunkl derivative: deformed Coulomb’s law
Fecha
2020-07-01
Resumen
In this paper we consider the Coulomb’s law with deviation. We use the Dunkl derivative to derive the deformed Gauss law for the electric field and the electrostatic potentialwhich gives a new deformed electrostatics called a Dunkl-deformed electrostatics. Wemodify the Dunkl derivative for the electric field for multi sources or continuous chargedistribution. We discuss some examples of the Dunkl-deformed electrostatics.
Idioma
eng
ISSN
2683-2224 (digital); 0035-001X (impresa)

Enlaces